Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The model theory of differential fields of characteristic $ p\not=0$


Author: Carol Wood
Journal: Proc. Amer. Math. Soc. 40 (1973), 577-584
MSC: Primary 02H15; Secondary 12H05
MathSciNet review: 0329887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of differential fields of characteristic $ p \ne 0$ is shown to have a model companion, the theory of differentially closed fields, which is moreover the model completion of the theory of differentially perfect fields. It is also shown that the theory of differentially closed fields.is not $ \omega $-stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H15, 12H05

Retrieve articles in all journals with MSC: 02H15, 12H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0329887-1
PII: S 0002-9939(1973)0329887-1
Article copyright: © Copyright 1973 American Mathematical Society